# SDR SWAA2025092906684

- Difficulty date: August 20, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H LBL24 AT FWD CARGO COMPARTMENT.  REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS500H LBL24 AT FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG # 143A7505 SHEET 110 REV: -.
